# SDR AUS20011444

- Difficulty date: November 29, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 3269B0102
- Condition: Leaking
- Location: Air Con Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM TURBO COMPRESSOR OIL LOSS. SUSPECT CAUSED BY FAILURE OF AN INTERNAL SEAL. RAAF AIRCRAFT REGISTRATIONA26-074.
